Alert archive / Washington / Gale Warnings in 2015
Gale Warning 47, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Aug 18, 2015, 3:00 PM PDT. It took effect at Aug 19, 2015, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2015, 3:00 PM PDT (22:00 UTC)
- In effect from
- Aug 19, 2015, 3:00 PM PDT
- Expired
- Aug 20, 2015, 3:02 AM PDT
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
547 WHUS76 KSEW 182200 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 300 PM PDT TUE AUG 18 2015 PZZ131-132-190600- /O.NEW.KSEW.GL.W.0047.150819T2200Z-150820T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 300 PM PDT TUE AUG 18 2015 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-190600- /O.EXB.KSEW.SC.Y.0183.150819T0600Z-150819T1800Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 300 PM PDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY. * LOCATION...NORTH OF THE SAN JUAN ISLANDS AND AROUND POINT ROBERTS. * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS THEN EASING WEDNESDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-190600- /O.EXT.KSEW.SC.Y.0183.000000T0000Z-150820T1300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 300 PM PDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY... * SEAS...WIND WAVES 2 TO 5 FEET. NORTHWEST SWELL 7 FEET AT 8 SECONDS...BUILDING TO 11 FEET AT 9 SECONDS ON WEDNESDAY. * WIND...NORTHWEST WIND 15 TO 25 KNOTS RISING TO 20 TO 30 KNOTS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-190600- /O.CON.KSEW.SC.Y.0184.150819T0100Z-150819T0700Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 300 PM PDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... * SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 6 FEET AT 9 SECONDS. * WIND...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
6 follow-up statements
881 WHUS76 KSEW 190351 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 851 PM PDT TUE AUG 18 2015 PZZ153-190500- /O.CAN.KSEW.SC.Y.0184.000000T0000Z-150819T0700Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 851 PM PDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ131-132-191200- /O.CON.KSEW.GL.W.0047.150819T2200Z-150820T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 851 PM PDT TUE AUG 18 2015 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-191200- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150820T1300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 851 PM PDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... * SEAS...WIND WAVES 2 TO 5 FEET. NORTHWEST SWELL 7 FEET AT 8 SECONDS...BUILDING TO 11 FEET AT 9 SECONDS ON WEDNESDAY. * WIND...NORTHWEST WIND 15 TO 25 KNOTS RISING TO 20 TO 30 KNOTS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-191200- /O.CON.KSEW.SC.Y.0183.150819T0600Z-150819T1800Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 851 PM PDT TUE AUG 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * LOCATION...NORTH OF THE SAN JUAN ISLANDS AND AROUND POINT ROBERTS. * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS THEN EASING WEDNESDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
217 WHUS76 KSEW 191044 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 344 AM PDT WED AUG 19 2015 PZZ131-132-191845- /O.CON.KSEW.GL.W.0047.150819T2200Z-150820T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 344 AM PDT WED AUG 19 2015 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-191845- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150819T1800Z/ /O.NEW.KSEW.SC.Y.0185.150820T0100Z-150820T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 344 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS...MAINLY NORTH OF THE SAN JUANS...EASING THIS MORNING. WINDS BECOMING SOUTHWEST 15 TO 25 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-191845- /O.EXB.KSEW.SC.Y.0183.150819T2000Z-150820T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 344 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT THURSDAY. * SEAS...WIND WAVES 2 TO 5 FEET. NORTHWEST SWELL 7 TO 9 FEET AT 9 SECONDS. * WIND...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-191845- /O.EXB.KSEW.SC.Y.0183.150820T0100Z-150820T1000Z/ ADMIRALTY INLET- 344 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-191845- /O.EXT.KSEW.SC.Y.0183.000000T0000Z-150821T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 344 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THURSDAY... * SEAS...WIND WAVES 4 TO 7 FEET. NORTHWEST SWELL 10 TO 12 FEET AT 9 SECONDS. * WIND...NORTHWEST WIND 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
088 WHUS76 KSEW 191518 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 818 AM PDT WED AUG 19 2015 PZZ133-192330- /O.CAN.KSEW.SC.Y.0183.000000T0000Z-150819T1800Z/ /O.CON.KSEW.SC.Y.0185.150820T0100Z-150820T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 818 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-192330- /O.CON.KSEW.GL.W.0047.150819T2200Z-150820T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 818 AM PDT WED AUG 19 2015 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-192330- /O.CON.KSEW.SC.Y.0183.150819T2000Z-150820T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 818 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... * SEAS...WIND WAVES 2 TO 5 FEET. NORTHWEST SWELL 7 TO 9 FEET AT 9 SECONDS. * WIND...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-192330- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150821T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 818 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * SEAS...WIND WAVES 4 TO 7 FEET. NORTHWEST SWELL 10 TO 12 FEET AT 9 SECONDS. * WIND...NORTHWEST WIND 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-192330- /O.CON.KSEW.SC.Y.0183.150820T0100Z-150820T1000Z/ ADMIRALTY INLET- 818 AM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
126 WHUS76 KSEW 200210 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 710 PM PDT WED AUG 19 2015 PZZ131-132-201015- /O.CON.KSEW.GL.W.0047.000000T0000Z-150820T1200Z/ /O.NEW.KSEW.GL.A.0024.150821T0000Z-150821T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 710 PM PDT WED AUG 19 2015 ...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * SEAS...4 TO 6 FEET...SUBSIDING OVERNIGHT. * WIND...WEST 25 TO 35 KNOTS...EASING LATE TONIGHT. * TIMING...EXPECT WINDS TO RISE TO GALE FORCE AGAIN LATE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ150-153-156-201015- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150820T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 710 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS UNTIL 5 AM PDT THURSDAY... * SEAS...8 TO 10 FEET...IN WEST TO NORTHWEST SWELLS. * WIND...NORTHWEST 15 TO 25 KNOTS...EASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-201015- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150821T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 710 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 OUT TO 60 NM UNTIL 6 PM PDT THURSDAY... * SEAS...10 TO 14 FEET IN NORTHWEST SWELLS. * WIND...NORTHWEST WIND 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-201000- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150820T1000Z/ ADMIRALTY INLET- 710 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL 3 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL EASE AFTER MIDNIGHT. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-201000- /O.CON.KSEW.SC.Y.0185.000000T0000Z-150820T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 710 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS SOUTH OF THE SAN JUAN ISLANDS UNTIL 3 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 WILL EASE AFTER MIDNIGHT. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE AFTER MIDNIGHT. THE HIGHEST WIND AND WAVES WILL BE OVER THE AREA BORDERING THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
354 WHUS76 KSEW 200349 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 849 PM PDT WED AUG 19 2015 PZZ150-153-156-200500- /O.CAN.KSEW.SC.Y.0183.000000T0000Z-150820T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 849 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEARSHORE WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER OUT TO 10 NM... THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WIND SPEEDS HAVE EASED BELOW ADVISORY CRITERION. $$ PZZ131-132-201200- /O.CON.KSEW.GL.W.0047.000000T0000Z-150820T1200Z/ /O.CON.KSEW.GL.A.0024.150821T0000Z-150821T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 849 PM PDT WED AUG 19 2015 ...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * SEAS...4 TO 6 FEET...SUBSIDING OVERNIGHT. * WIND...WEST 25 TO 35 KNOTS...EASING LATE TONIGHT. * TIMING...EXPECT WINDS TO RISE TO GALE FORCE AGAIN LATE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ170-173-176-201200- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150821T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 849 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 OUT TO 60 NM UNTIL 6 PM PDT THURSDAY... * SEAS...9 TO 12 FEET IN NORTHWEST SWELLS. * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-201000- /O.CON.KSEW.SC.Y.0183.000000T0000Z-150820T1000Z/ ADMIRALTY INLET- 849 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL 3 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WINDS OF 20 TO 30 KNOTS WILL EASE AFTER MIDNIGHT. WIND WAVES OF 3 TO 5 FEET WILL ALSO SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-201000- /O.CON.KSEW.SC.Y.0185.000000T0000Z-150820T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 849 PM PDT WED AUG 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS SOUTH OF THE SAN JUANS UNTIL 3 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 WILL EASE AFTER MIDNIGHT. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE AFTER MIDNIGHT. THE HIGHEST WIND AND WAVES WILL BE OVER THE AREA BORDERING THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
243 WHUS76 KSEW 201002 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 302 AM PDT THU AUG 20 2015 PZZ131-201815- /O.CAN.KSEW.GL.W.0047.000000T0000Z-150820T1200Z/ /O.EXA.KSEW.SC.Y.0183.000000T0000Z-150821T0100Z/ /O.EXT.KSEW.GL.A.0024.150821T0100Z-150821T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 302 AM PDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING... ...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... ...GALE WARNING IS CANCELLED... THE GALE WARNING HAS BEEN CANCELLED. * SEAS...2 TO 4 FEET...BUILDING TO 4 TO 6 FEET EARLY THIS EVENING. * WIND...WEST 15 TO 25 KNOTS...RISING TO GALE FORCE LATE TODAY OR EARLY THIS EVENING. * TIMING...WIND SPEEDS ARE ANTICIPATED TO REACH GALE FORCE BETWEEN 6 PM AND 8 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ132-201815- /O.CAN.KSEW.GL.W.0047.000000T0000Z-150820T1200Z/ /O.EXT.KSEW.GL.A.0024.150821T0100Z-150821T1000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 302 AM PDT THU AUG 20 2015 ...GALE WATCH IN EFFECT FOR THE EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM THIS EVENING THROUGH LATE TONIGHT... ...GALE WARNING IS CANCELLED... THE GALE WARNING HAS BEEN CANCELLED. * SEAS...BUILDING TO 4 TO 6 FEET THIS EVENING. * WIND...RISING FROM THE WEST AT 25 TO 35 KNOTS EARLY THIS EVENING. * TIMING...WIND SPEEDS ARE ANTICIPATED TO REACH GALE FORCE BETWEEN 6 PM AND 8 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ133-201115- /O.CAN.KSEW.SC.Y.0185.000000T0000Z-150820T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 302 AM PDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WIND SPEEDS HAVE EASED BELOW ADVISORY CRITERION. $$ PZZ134-201115- /O.CAN.KSEW.SC.Y.0183.000000T0000Z-150820T1000Z/ ADMIRALTY INLET- 302 AM PDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WIND SPEEDS HAVE EASED BELOW ADVISORY CRITERION. $$ PZZ170-173-176-201815- /O.EXT.KSEW.SC.Y.0183.000000T0000Z-150822T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 302 AM PDT THU AUG 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 6 PM PDT FRIDAY... * SEAS...8 TO 11 FEET...IN NORTHWEST SWELL...SUBSIDING TO 6 TO 8 FEET FRIDAY AFTERNOON. * WIND...NORTHWEST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Aug 18, 9:11 AM PDT, 5 hours 49 minutes earlier.
Area forecast discussion, Aug 18, 9:11 AM PDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
911 AM PDT TUE AUG 18 2015
.SYNOPSIS... UPPER LEVEL RIDGING OVER THE PACIFIC NORTHWEST AND
WEAK LOW LEVEL OFFSHORE FLOW WILL PRODUCE FINE WARM WARM WEATHER
TODAY AND TOMORROW. AN APPROACHING UPPER TROUGH WILL BRING CLOUDS
AND COOLER WEATHER THURSDAY AND A CHANCE OF SHOWERS BY FRIDAY.
UPPER LEVEL RIDGING AND VARYING DEGREES OF ONSHORE FLOW WILL
RETURN FOR THROUGH THE WEEKEND FOR SUNNY AND WARM WEATHER.
.SHORT TERM...VERY CLEAR SKIES THIS MORNING WITH VIRTUALLY NO
CLOUDS THROUGH WESTERN WASHINGTON AND THE COASTAL WATERS. EASTERLY
LOW LEVEL FLOW IS HELPING SMOKE MAKE ITS WAY INTO THE AREA VIA
THE PASSES FROM EASTERN WASHINGTON PRODUCING SOME HAZE THIS
MORNING. THE UPPER LEVEL RIDGE OVER THE EAST PACIFIC WILL CONTINUE
TO TIP INTO THE PACIFIC NORTHWEST TODAY AS AN UPPER LEVEL TROUGH
STARTS TO MOVE INTO SOUTHERN ALASKA. THIS WILL BUMP HEIGHTS UP
OVER THE REGION WHILE A THERMALLY INDUCED SURFACE TROUGH BUILDS
NORTH OVER THE OREGON AND WASHING COAST PRODUCES WEAK LOW LEVEL
OFFSHORE FLOW. TEMPERATURES ARE ALREADY RUNNING 4 TO 6 DEGREES
WARMER THAN YESTERDAY AND WILL RISE INTO THE 80S TO LOWER 90S
TODAY FOR ALL AREAS.
UPPER LEVEL HEIGHTS WILL BEGIN TO FALL TOMORROW AS THE UPPER LEVEL
LOW OVER SOUTHERN ALASKA WORKS INTO BRITISH COLUMBIA. IN
ADDITION...LOW LEVEL FLOW WILL BECOME ONSHORE WHICH WILL PRODUCE COOLING
ALONG THE COAST WHILE THE THE INTERIOR WILL REMAIN WARM WITH
TEMPERATURES RISING AGAIN INTO THE 80S AND LOW 90S.
THE UPPER LEVEL TROUGH WORKING INTO BRITISH COLUMBIA ON WEDNESDAY
WILL BEGIN TO BRUSH WESTERN WASHINGTON LATE WEDNESDAY
NIGHT...MOVING OVER THE AREA ON THURSDAY. THIS WILL BRING
INCREASING MID AND HIGH CLOUDS THROUGH THE DAY ON THURSDAY. IN
ADDITION...THE BURGEONING LOW LEVEL ONSHORE FLOW WILL HELP LOW
CLOUDS ALONG THE COAST WEDNESDAY NIGHT TO SPREAD PARTIALLY INLAND
THURSDAY MORNING. THIS WILL KEEP HIGH TEMPERATURES ON THURSDAY
MUCH COOLER...ESPECIALLY OVER THE INTERIOR...TO NEAR OR EVEN A
BIT BELOW NORMAL. THE DEEPER MARINE LAYER ALONG THE COAST MAY
PRODUCE A BIT OF DRIZZLE AS THE UPPER LEVEL LOW MOVES INTO THE
AREA...OTHERWISE THERE SHOULD BE SOME CLEARING IN THE AFTERNOON AS
THE MARINE STRATUS BURNS BACK TO THE COAST.
.LONG TERM...FROM PREVIOUS DISCUSSION...AN UPPER TROUGH WILL
SWING THROUGH THE AREA THURSDAY NIGHT AND FRIDAY. THIS WILL BRING
SOME SHOWERS AND SLIGHTLY BELOW NORMAL TEMPERATURES.
AN UPPER RIDGE WILL QUICKLY REBUILD ACROSS THE PACIFIC NORTHWEST
SATURDAY FOR A RETURN TO DRY AND SOMEWHAT WARMER WEATHER. THE
RIDGE WILL FLATTEN AND BE REPLACED BY A BROAD UPPER TROUGH SUNDAY
AND MONDAY. THE MAIN AFFECT SHOULD BE TO BRING A LITTLE COOLING BY
MONDAY. SCHNEIDER
.AVIATION...NORTHWEST FLOW ALOFT WILL CONTINUE OVER W WA THROUGH
TONIGHT AS AN UPPER LEVEL RIDGE MOVES SLOWLY ACROSS THE REGION.
LIGHT NORTHERLY FLOW WILL PREVAIL AT LOW LEVELS...AS A THERMALLY
INDUCED SURFACE TROUGH EXTENDS NORTHWARD ALONG OREGON AND WA COASTS.
SKIES WILL REMAIN MOSTLY CLEAR IN THE DRY AND STABLE AIR MASS.
EASTERLY LOW LEVEL FLOW ACROSS THE CASCADES WILL BE ADVECTING FOREST
FIRE SMOKE WESTWARD ACROSS THE CENTRAL CASCADES TODAY...INCLUDING
THE SNOQUALMIE PASS AREA.
KSEA...CLEAR THROUGH TONIGHT. NORTH WIND 5-12 KT. KAM
&&
.MARINE...A THERMALLY INDUCED SURFACE TROUGH WILL REMAIN ALONG THE
WA COAST THROUGH TONIGHT. THIS WILL MAINTAIN NORTHERLY WINDS ACROSS
THE AREA WITH SCA N-NW WINDS OVER THE OUTER COASTAL WATERS...AND
OVER THE NEAR SHORE WATERS FROM JAMES ISLAND TO POINT GRENVILLE.
THE SURFACE TROUGH WILL MOVE OVER E WA WEDNESDAY AFTERNOON ALLOWING
STRONG ONSHORE FLOW TO DEVELOP OVER W WA. NW FLOW OVER THE COASTAL
WATERS WILL INCREASE AS WILL THE WEST FLOW THROUGH THE STRAIT OF
JUAN DE FUCA. HIGH-END SCA WINDS ARE EXPECTED ALONG THE COAST AND IN
THE CENTRAL/EAST STRAIT OF JUAN DE FUCA. THE GFS HAS FORECAST A 3.0
UIL-BLI PRESSURE GRADIENT FOR WEDNESDAY AFTERNOON AT 00Z ON THE PAST
00Z AND 06Z RUNS. THIS IS SOLID 20-30 KT TERRITORY AND ENOUGH TO
GIVE SERIOUS CONSIDERATION FOR A GALE WATCH...BUT I WILL HOLD OFF
UNTIL THE 12Z MESOSCALE MODELS ARE AVAILABLE. THE UIL-BLI GRADIENT
IS EVEN STRONGER THURSDAY EVENING WITH BETTER CONFIDENCE FOR A GALE.
KAM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY OUTER COASTAL WATERS...INNER
COASTAL WATERS ZONE 153.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:15 AM PDT | Small Craft Advisory | SEW | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.